Über Gitterpunkte in der Ebene

J.G. van der Corput

Mathematische Annalen (1920)

  • Volume: 81, page 1-20
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Corput, J.G. van der. "Über Gitterpunkte in der Ebene." Mathematische Annalen 81 (1920): 1-20. <http://eudml.org/doc/158816>.

author = {Corput, J.G. van der},
journal = {Mathematische Annalen},
pages = {1-20},
title = {Über Gitterpunkte in der Ebene},
url = {http://eudml.org/doc/158816},
volume = {81},
year = {1920},

AU - Corput, J.G. van der
TI - Über Gitterpunkte in der Ebene
JO - Mathematische Annalen
PY - 1920
VL - 81
SP - 1
EP - 20
UR - http://eudml.org/doc/158816
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.